# SDR ANCF200200012

- Difficulty date: June 27, 2002
- Submitted: July 2, 2002
- Operation: Air carrier
- Aircraft: N190AN
- Make and model: Doug MD 83
- Aircraft serial: 53190
- Aircraft time: 14,202 hours, 12,886 cycles
- Engine: Pwa JT8D219
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Mlg Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF ROLL, GEAR DOOR OPEN ANNUNTIATION CAME ON. TAKE OFF WAS ABORTED. WAS ADJUSTED AND CLEANED DOOR PROXIMITY SENSOR IAW AMM 32-60-00. WAS PERFORMED BITE ON PSEU IAW AMM 32-60-04 PARAGRAPH 1C, PAGE 201. RESULTS SATISFACTORY.
